A globally convergent price adjustment process for exchange economies

A.J.J. Talman, R.A.M.G. Joosten

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)15-26
Number of pages11
JournalJournal of Mathematical Economics
Volume29
Issue number1
Publication statusPublished - 1998

Cite this

@article{3d88e86eda6046b7899657ce16d6d323,
title = "A globally convergent price adjustment process for exchange economies",
author = "A.J.J. Talman and R.A.M.G. Joosten",
note = "Pagination: 11",
year = "1998",
language = "English",
volume = "29",
pages = "15--26",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "1",

}

A globally convergent price adjustment process for exchange economies. / Talman, A.J.J.; Joosten, R.A.M.G.

In: Journal of Mathematical Economics, Vol. 29, No. 1, 1998, p. 15-26.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A globally convergent price adjustment process for exchange economies

AU - Talman, A.J.J.

AU - Joosten, R.A.M.G.

N1 - Pagination: 11

PY - 1998

Y1 - 1998

M3 - Article

VL - 29

SP - 15

EP - 26

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 1

ER -